# SDR SWAA2022081231544

- Difficulty date: July 20, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Doubler
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 341B RIB #9 CRACKED / [01] PERFORMED HFEC INSP ON R/H HORIZ STAB L/E ACCESS PANEL RIB#9 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (LENGTH 0.375?) TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] REMOVED RIGHT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 341B RIB #9 REF B 737-700 SRM 51-40-02-0G-0. WORK WAS ACCOMPLISHED BY TECHNICIAN JUAN VILLELA EMPL # 35611;[03] LOCATED AND DRILLED NEW RIB #9 AT RIGHT HORIZONTAL L/E PANEL 341B REF SRM 51-40-05-0G-0;[04] VERIFIED STEP 3. VERIFIED PROTECTIVE COATING OF BARE METAL SURFACES. OK TO INSTALL.;[05] (LATE ENTRY)  VERIFIED STEP 2.;[06] INSTALLED NEW RIB #9 AT RIGHT HORIZONTAL STAB L/E ACCESS PANEL 341B REF B737-700 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY JUAN VILLELA #35611;[07] VERIFIED STEP 6.
